MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC SYRINGES; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number SYR, NPD 0.5CC 31G 100CT5/16" 8/CS
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were returned - product evaluation in-process.Most likely underlying root cause still pending of investigation completion note: manufacturer contacted customer in a follow-up call on 6-jan-2021 to ensure the replacement products resolved the initial concern - able to establish contact with customer who states the new syringes he received some of the caps seem to be stuck on the barrel of the syringe.Customer states it is difficult to uncap some of the syringes.
 
Event or Problem Description
Consumer reported complaint for syringes stating that the needle bent on 4 syringes and some of the syringes it was difficult to remove the cap and believed they had glue or clear plastic where the cap of syringe meets the syringe barrel.The expected fasting blood glucose test result range is undisclosed.The customer did not report symptoms.Medical attention is not reported as a result of the syringes.The product storage location is undisclosed.The syringe lot manufacturer¿s expiration date is 01/29/2023.
 
Additional Manufacturer Narrative
Sections with additional information as of 09-feb-2021: d10/h3/h6: products were returned for evaluation.Visually inspected returned syringes (2).Needle showed signs of being bent.Defect found and root cause selected.Root cause rc-076 added mishandled by the end user.Mechanical stress-handling.

Brand Name
SYRINGES
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11169915
Report Number1000113657-2021-00030
Device Sequence Number12011246
Product Code NBW
UDI-Device Identifier00021292005870
UDI-Public(01)00021292005870
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/29/2023
Device Model NumberSYR, NPD 0.5CC 31G 100CT5/16" 8/CS
Device Lot NumberNP20036
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2021
Distributor Facility Aware Date12/18/2020
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer01/19/2021
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1